# SDR AALA201706209015

- Difficulty date: June 19, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N301PA
- Make and model: Boeing 737823
- Aircraft serial: 31255
- Aircraft time: 1,450 hours, 570 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. EMERGENCY EXIT SIGN ABOVE THE AFT RIGHT SIDE DOOR HAS COME LOOSE. REPLACED EXIT SIGN AT RIGHT AFT SERVICE DOOR PER MM 33-51-02, CHECKS GOOD.
